MathSciNet Relay Station
MathSciNet bibliographic data
MR2274540 (2008c:46047) 46E35 (26D10 35J35)
Barbatis, G. Best constants for higher-order Rellich inequalities in $L\sp p(\Omega)$. Math. Z. 255 (2007), no. 4, 877–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement